MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, there was no display from the two monitors and the case was cancelled.
 
Additional Manufacturer Narrative
One claris display workstation was received for evaluation.Visual internal inspection revealed ingress of foreign material (fm).This internal fm is coating all internal boards and appeared to be tacky/sticky in nature from an undetermined event or environment.The computer would not power up or process to the power-on-self-test (post).The dws was returned without the hard drives.Replacement of all internal boards still will not alleviate this symptom which confirms the reported event is isolated to the main motherboard.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to the motherboard.

Brand Name
WM CLARIS CPU
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key12348222
Report Number2184149-2021-00257
Device Sequence Number14446442
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public05415067009777
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number6503786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1